# SDR VNAA2017101299905

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9  SEAT TRACK IS CORRODED, BS 559 TO 559+80. FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49.   REMOVED, FABRICATED & INSTALLED A NEW SEAT TRACKS IAW AMM 53-01-11-400-802, & REO 601R-53-00-485.
